# SDR C2XA02SH019

- Difficulty date: June 22, 2002
- Submitted: July 5, 2002
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 11,525 hours, 8,947 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14500095003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK INSPECTION, THE RT OUTBOARD OMEGA BEAM AT FRAME 55 WAS FOUND TO BE CORRODED AROUND A SCREW HOLE.  MAINTENANCE REMOVED THE CORRODED SECTION AND INSTALLED A DOUBLER REPAIR IN ACCORDANCE WITH CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIR AUTHORIZATION EC5320-01065, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
